# SDR EIA2000038

- Difficulty date: August 12, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 460 - WHEN CHECKING LEFT BRAKE SYSTEM DURING TAXI INTO STL, LEFT BRAKE PRESS GOES TO ZERO WHEN PEDALS DEFLECTED, AND REQUIRES PUMPING UP WITH PEDALS TO REACH 3000 PSI.  REPLACED LEAKING SCHRADER VALVE AND SERVICED LT BRAKE ACCUM.  (M)
